# SDR UPS05444534

- Difficulty date: May 18, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT - BS 1924 S32R STRINGER END CORRODED.     CORROSION BLEND OUT 0.040 INCH X .8750 INCH X 1INCH EXCEED SRM 53-10-01 FIG 1 LIMIT. BULK CARGO COMPT - BS 1924 S-32R STRINGER REPAIRED IAW SRM 53-10-01 FIG 1.
